Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 22, NWS Jackson, MS

January 14, 2013Noxubee County, Mississippi

NWS Jackson, MS issued this river flood warning at Jan 14, 2013, 8:03 PM CST for Noxubee County, Mississippi. It took effect at Jan 15, 2013, 6:00 AM CST. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Jan 14, 2013, 8:03 PM CST (02:03 UTC)
In effect from
Jan 15, 2013, 6:00 AM CST
Expired
Jan 22, 2013, 7:30 AM CST
In force
7 days
Issued by
NWS Jackson, MS
Flood severity
Minor

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Noxubee River at Macon (MCNM6). The gauge peaked at 28.66 ft at Jan 16, 2013, 2:00 PM CST.

actionminormoderate203001/1501/1601/1701/1801/1901/2001/2101/2201/23
Action stage
27 ft
Minor stage
28 ft
Moderate stage
35 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02448000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 14, 7:58 PM CST, 5 minutes earlier.

Area forecast discussion, Jan 14, 7:58 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CST MON JAN 14 2013

.UPDATE...

ICE STORM WARNING REMAINS IN EFFECT FOR THE ARKLAMISS DELTA AND NORTH
CENTRAL MS THROUGH TUESDAY EVENING...

THE CURRENT ICE STORM WARNING IS STILL ON TRACK FOR LATER TONIGHT
THROUGH TUESDAY AS THE NEXT WAVE OF PRECIPITATION IS FORECAST TO
DEVELOP OVERNIGHT...PARTICULARLY AFTER MIDNIGHT PER PREVIOUS
DISCUSSION BELOW. TEMPERATURES HAVE WARMED SLIGHTLY WITH SOME DRY
BULB READINGS NOW ABOVE FREEZING IN THE WARNING AREA...BUT WET BULB
TEMPERATURES REMAIN NEAR OR SLIGHTLY BELOW 32F AND LOW LEVEL COLD
ADVECTION IS EXPECTED TO CONTINUE THROUGH THE DELTA REGION FOR THE
DURATION OF THE WARNING. THIS WILL MAINTAIN THE COLD AIR CURRENTLY IN
PLACE...AND AS FRONTOGENESIS TAKES PLACE IN RESPONSE TO THE NEXT
PERTURBATION...WE SHOULD SEE TEMPERATURES FALL SLIGHTLY AS HEAVIER
PRECIPITATION DEVELPOPS IN THE MORNING.

FOR AREAS FARTHER SOUTH AND EAST HAVE CANCELLED THE FREEZING RAIN
ADVISORY WITH WET BULB TEMPERATURES RISING INTO THE MID 30S WHILE
THERE IS A LULL IN RAIN ACTIVITY.

IN ADDITION...WE ARE MORE CONCERNED NOW WITH THE POTENTIAL FOR HEAVY
RAINFALL AS GUIDANCE IS COMING IN HEAVIER WITH QPF FOR THE NEXT
ROUND. AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL IS LOOKING MORE
LIKLEY OVER AREAS IMPACTED WITH HEAVY RAIN EARLIER TODAY...IT IS
POSSIBLE THAT A FLASH FLOOD WATCH MAY NEED TO BE ISSUED LATER TONIGHT
OR TUESDAY MORNING AND THE HWO WILL BE UPDATED TO ACCOUNT FOR THIS.
/EC/

.PREV DISCUSSION... /ISSUED 446 PM CST MON JAN 14 2013/

THROUGH THURSDAY MORNING...

ISENTROPIC LIFT GETS REVITALIZED LATE TONIGHT HROUGH AT LEAST MID-
DAY TUESDAY AS ANOTHER H7-H3 S/WV TROUGH EJECTS THROUGH THE SW FLOW
ALOFT. THE FREEZING DRIZZLE/RAIN RISK WILL INCREASE ONCE AGAIN DURING
THIS TIME FRAME FOR NW/N-CNTRL AREAS. IN FACT, AN AREA FROM MONROE,
LA TO GREENWOOD, MS AND WEST COULD RECEIVE ANOTHER 0.2-0.4" OF ICE
ACCUM THROUGH TOMORROW AFTN AS LOW-LVL WET- BULB PROFILES WOULD
SUPPORT FREEZING RAIN PRECIP TYPE. ALL TOLD...SOME LOCATIONS IN THE
DELTA COULD REACH UPWARDS OF 0.75" ICE ACCUM IN LOCALIZED SPOTS
THROUGH THE DURATION OF THE EVENT DESPITE SOME POSSIBLE MELTING IN
BETWEEN FREEZING RAIN EPISODES. THIS REASONING IS WHY THE ICE STORM
WARNING WAS EXTENDED IN TIME THROUGH 00Z WEDNESDAY. THE FREEZING RAIN
ADVISORY WILL BE UPDATED THIS EVENING AND LIKELY EXTENDED IN BOTH
TIME AND SPACE DEPENDING ON EVOLUTION OF THE EVENT.

FOR WEDNESDAY AND THURSDAY...THE POSITIVE TILTED TROUGH AXIS OVER
THE SW CONUS WILL SHIFT ACROSS TX AND ATTEMPT TO PHASE-IN WITH NRN
STEAM TROUGHING OVER THE GREAT LAKES. STILL HERE ...IT IS NOT
OUTSIDE THE REALM OF POSSIBILITIES OF A FEW SPOTS GETTING MORE
FREEZING RAIN EARLY WEDS MORNING. THIS WILL BE MONITORED. DRIER AIR
WILL FILTER IN THROUGH THE DAY THURSDAY AS THE S/WV TROUGH PASSES
OVER THE REGION...FINALLY ENDING THE RAINY PERIOD OF THE PAST WEEK
AND A HALF. /ALLEN/

&&

.AVIATION...

FREEZING RAIN WILL BE A BIG CONCERN AGAIN LATE TONIGHT AND
TUESDAY...PARTICULARLY FOR GLH/GWO/TVR. OTHERWISE...LOOK FOR
WIDEPSREAD IFR CONDITIONS TO CONTINUE FOR TVR/JAN/HKS/GTR/MEI/HBG/PIB
THROUGH TUESDAY...WHILE IFR CONDITIONS REDEVELOP AT GLH/GWO AS THE
NEXT UPPER LEVEL TROUGH APPROACHES CAUSING WIDESPREAD PRECIPITATION
TO BREAK OUT...PRIMARILY AFTER 06Z TONIGHT...AND PERSIST INTO TUESDAY
EVENING. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       34  41  33  46 /  87  92  89  32
MERIDIAN      35  47  40  51 /  79  90  94  30
VICKSBURG     33  37  31  46 /  86  97  85  42
HATTIESBURG   38  49  41  52 /  80  98  59  26
NATCHEZ       35  39  32  44 /  87  99  82  41
GREENVILLE    29  34  26  44 /  38 100  48  26
GREENWOOD     30  37  29  46 /  69 100  86  24

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...ICE STORM WARNING UNTIL 6 PM CST TUESDAY FOR MSZ018-019-025>029-
     034>036-040>042.

LA...ICE STORM WARNING UNTIL 6 PM CST TUESDAY FOR LAZ007>009.

AR...ICE STORM WARNING UNTIL 6 PM CST TUESDAY FOR ARZ074-075.

&&
Hazardous weather outlook, Jan 14, 2:46 PM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CST MON JAN 14 2013

ARZ074-075-LAZ007>009-MSZ018-019-025>029-034>036-040>042-152100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
246 PM CST MON JAN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS
AND PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

AN ICE STORM WARNING IS IN EFFECT UNTIL 6PM TUESDAY. ICING IS
OCCURRING NOW IN WARNING AREA. TOTAL ACCUMULATIONS TODAY HAVE BEEN
FROM ONE QUARTER TO ONE HALF INCH. A BREAK WILL OCCUR LATER TONIGHT
AS PRECIPITATION DECREASES THROUGH LATER THIS EVENING. SOME FREEZING
DRIZZLE WILL STILL BE POSSIBLE THROUGH OVERNIGHT.

PRECIPITATION WILL BE ON THE INCREASE EARLY TUESDAY MORNING BETWEEN
3AM TO 7AM. TEMPERATURES WILL BE NEAR OR JUST BELOW FREEZING AND MORE
FREEZING PRECIPITATION WILL BE POSSIBLE IN THE WARNED AREA UNTIL
LATER TOMORROW AFTERNOON. ANOTHER QUARTER TO ONE HALF INCH
ACCUMULATIONS WILL BE POSSIBLE. SIGNIFICANT ACCUMULATIONS ON ROADWAYS
AND ELEVATED SURFACES SUCH AS BRIDGES...OVERPASSES...TREES AND
POWERLINES WILL CREATE HAZARDOUS CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

AN UPPER LOW IS EXPECTED TO PASS THROUGH THE REGION WEDNESDAY NIGHT
THROUGH EARLY THURSDAY THAT WILL BRING MORE CHANCES FOR RAIN...BUT
ALSO A SLIGHT CHANCE OF SNOW. THERE IS STILL UNCERTAINTY WITH THIS
SYSTEM SO STAY TUNED FOR FUTURE UPDATES...BUT AT THIS TIME NO SNOW
ACCUMULATIONS ARE ANTICIPATED.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH TOMORROW.

LAZ015-016-023-MSZ030>033-037-038-043-044-047>049-152100-
RICHLAND-MADISON LA-FRANKLIN LA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
ATTALA-WINSTON-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-
246 PM CST MON JAN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

A FREEZING RAIN ADVISORY IS IN EFFECT UNTIL 9PM TONIGHT. A MIX OF
RAIN AND FREEZING RAIN IS EXPECTED TODAY AND SOME ICING IS OCCURRING
NOW IN THE WARNING AREA. THE PRIMARY ACCUMULATIONS WILL BE ON ELEVATED
SURFACES SUCH AS BRIDGES...OVERPASSES...TREES AND POWERLINES WHICH
WILL CREATE HAZARDOUS CONDITIONS. CONDITIONS WILL CONTINUE TO BE
MONITORED FOR POSSIBLE EXTENSION OF END TIME OF ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

AN UPPER LOW EXPECTED TO PASS THROUGH THE REGION WEDNESDAY NIGHT
THROUGH EARLY THURSDAY WILL BRING MORE CHANCES OF RAIN...BUT ALSO A
SLIGHT CHANCE OF SNOW. THERE IS STILL UNCERTAINTY WITH THIS SYSTEM
SO STAY TUNED FOR FUTURE UPDATES...BUT AT THIS TIME NO SNOW
ACCUMULATIONS ARE ANTICIPATED.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH TONIGHT.

LAZ024>026-MSZ039-045-046-050>066-072>074-152100-
CATAHOULA-TENSAS-CONCORDIA-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
246 PM CST MON JAN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI AND PORTIONS
OF CENTRAL MISSISSIPPI AND NORTHEASTERN LOUISIANA.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

AN UPPER LOW EXPECTED TO PASS THROUGH THE REGION WEDNESDAY NIGHT
THROUGH EARLY THURSDAY WILL BRING MORE CHANCES OF RAIN...BUT ALSO A
SLIGHT CHANCE OF SNOW. THERE IS STILL UNCERTAINTY WITH THIS SYSTEM
SO STAY TUNED FOR FUTURE UPDATES...BUT AT THIS TIME NO SNOW
ACCUMULATIONS ARE ANTICIPATED.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

DC

In the hours before

Local storm report, Jan 14, 5:48 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FREEZING RAIN    LEXINGTON               33.12N 90.05W
01/14/2013  E0.10 INCH       HOLMES             MS   EMERGENCY MNGR

            ACCUMULATED ON TREES AND POWERLINES.

&&

BYRD
Local storm report, Jan 14, 5:59 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     ICE STORM        CLEVELAND               33.74N 90.73W
01/14/2013                   BOLIVAR            MS   CO-OP OBSERVER

            ICE ACCUMULATED BETWEEN ONE-QUARTER AND THREE-EIGHTHS AN
            INCH ON TREES AND POWERLINES.

&&

BYRD
Local storm report, Jan 14, 6:06 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     FREEZING RAIN    GRENADA                 33.78N 89.81W
01/14/2013  E0.10 INCH       GRENADA            MS   LAW ENFORCEMENT

            ACCUMULATION ON TREES AND POWERLINES.

&&

BYRD
Local storm report, Jan 14, 6:25 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     ICE STORM        ELLIOTT                 33.68N 89.75W
01/14/2013                   GRENADA            MS   EMERGENCY MNGR

            ONE QUARTER OF AN INCH OF ICE ON TREES IN THE SOUTHERN
            AND EASTERN PORTIONS OF THE COUNTY. LESSER AMOUNTS OVER
            THE WEST AND NORTHERN PORTIONS.

&&

BYRD
Local storm report, Jan 14, 6:27 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
627 PM CST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     FREEZING RAIN    KILBOURNE               33.00N 91.31W
01/14/2013  U0.00 INCH       WEST CARROLL       LA   PUBLIC

            LIGHT COATING OF ICE ON UTILITY LINES

1015 AM     FREEZING RAIN    NORTH CROSSETT          33.17N 91.94W
01/14/2013  U0.00 INCH       ASHLEY             AR   PUBLIC

            SOME ICE BEGINNING TO FORM ON CARS

1025 AM     FREEZING RAIN    CROSSETT                33.13N 91.97W
01/14/2013  U0.00 INCH       ASHLEY             AR   PUBLIC

            ICE BEGINNING TO FORM ON TREES AND CARS

1035 AM     FREEZING RAIN    BASTROP                 32.77N 91.91W
01/14/2013  U0.00 INCH       MOREHOUSE          LA   PUBLIC

            ICE BEGINNING TO FORM ON TREES

1045 AM     FREEZING RAIN    EUDORA                  33.12N 91.26W
01/14/2013  U0.00 INCH       CHICOT             AR   PUBLIC

            ICE BEGINNING TO ACCUMULATE ON TREES AND CARS

1100 AM     FREEZING RAIN    4 SSE FOUNTAIN HILL     33.30N 91.82W
01/14/2013  U0.00 INCH       ASHLEY             AR   PUBLIC

            ICE BEGINNING TO ACCUMULATE BETWEEN FOUNTAIN HILL AND
            HAMBURG

1100 AM     FREEZING RAIN    CLEVELAND               33.74N 90.73W
01/14/2013  U0.00 INCH       BOLIVAR            MS   PUBLIC

            ICE BEGINNING TO FORM ON CARS

1105 AM     FREEZING RAIN    GOODWILL                32.78N 91.56W
01/14/2013  U0.00 INCH       WEST CARROLL       LA   PUBLIC

            ICE FORMING ON TREES

1105 AM     FREEZING RAIN    OAK GROVE               32.86N 91.39W
01/14/2013  U0.00 INCH       WEST CARROLL       LA   PUBLIC

            ICE FORMING ON TREES AND POWER LINES

1125 AM     FREEZING RAIN    BASTROP                 32.77N 91.91W
01/14/2013  E0.20 INCH       MOREHOUSE          LA   EMERGENCY MNGR

            JUST SHORT OF A QUARTER INCH OF ICE ACCUMULATING ON
            TREES...FENCES...AND CARS.

1135 AM     FREEZING RAIN    LAKE PROVIDENCE         32.81N 91.18W
01/14/2013  U0.00 INCH       EAST CARROLL       LA   CO-OP OBSERVER

            ICE ACCUMULATING ON TREES...SOME LIMBS ARE SAGGING. SOME
            ROADS BECOMING HAZARDOUS.

1140 AM     FREEZING RAIN    HOLLY RIDGE             32.47N 91.63W
01/14/2013  U0.00 INCH       RICHLAND           LA   PUBLIC

            ICE FORMING ON TREES

1155 AM     FREEZING RAIN    SILVER CITY             33.10N 90.50W
01/14/2013  U0.00 INCH       HUMPHREYS          MS   PUBLIC

            ICING BEGINNING TO OCCUR. VEHICLE ACCIDENTS REPORTED IN
            THE AREA.

1200 PM     FREEZING RAIN    HOLLY BLUFF             32.82N 90.71W
01/14/2013  U0.00 INCH       YAZOO              MS   PUBLIC

            FREEZING RAIN BEGINNING TO ACCUMULATE AND SLEET ALSO
            REPORTED

1200 PM     ICE STORM        CROSSETT                33.13N 91.97W
01/14/2013                   ASHLEY             AR   EMERGENCY MNGR

            REPORTS OF POWER OUTAGES ON MAIN STREET IN CROSSETT AND
            NEAR A QUARTER OF AN INCH OF ICE ACCUMULATION.

1205 PM     FREEZING RAIN    DELHI                   32.46N 91.49W
01/14/2013  U0.00 INCH       RICHLAND           LA   PUBLIC

            ICE ACCUMULATING ON TREES

1215 PM     FREEZING RAIN    INDIANOLA               33.45N 90.64W
01/14/2013  E0.05 INCH       SUNFLOWER          MS   TRAINED SPOTTER

            VERY LIGHT ICING OCCURRING ON TREES

1215 PM     FREEZING RAIN    WINONA                  33.49N 89.73W
01/14/2013  U0.00 INCH       MONTGOMERY         MS   PUBLIC

            ICE BEGINNING TO FORM ON TREES AND UTILITY LINES

1215 PM     FREEZING RAIN    GRENADA                 33.78N 89.81W
01/14/2013  U0.00 INCH       GRENADA            MS   EMERGENCY MNGR

            ICE BEGINNING TO FORM ON CARS AND SIGNS

1230 PM     ICE STORM        BASTROP                 32.77N 91.91W
01/14/2013                   MOREHOUSE          LA   EMERGENCY MNGR

            MORE THAN QUARTER OF AN INCH OF ICE ACCUMULATION ACROSS
            MOST OF THE PARISH...ESPECIALLY ON TREES...POWERLINES AND
            SIGNS.

1230 PM     FREEZING RAIN    BENTONIA                32.65N 90.37W
01/14/2013  U0.00 INCH       YAZOO              MS   LAW ENFORCEMENT

            ICE BEGINNING TO FORM ON TREES

1235 PM     FREEZING RAIN    4 SW ELLIOTT            33.64N 89.79W
01/14/2013  U0.00 INCH       CARROLL            MS   PUBLIC

            ICE FORMING ON I-55 NEAR DUCK HILL EXIT 195.

1235 PM     FREEZING RAIN    EUPORA                  33.54N 89.28W
01/14/2013  U0.00 INCH       WEBSTER            MS   EMERGENCY MNGR

            ICE BEGINNING TO FORM ON TREES IN WEBSTER COUNTY

1250 PM     FREEZING RAIN    FLORA                   32.55N 90.31W
01/14/2013  U0.00 INCH       MADISON            MS   LAW ENFORCEMENT

            ICE BEGINNING TO ACCUMULATE ON TREES

1250 PM     FREEZING RAIN    5 SSE VALLEY PARK       32.57N 90.84W
01/14/2013  U0.00 INCH       WARREN             MS   LAW ENFORCEMENT

            ICE BEGINNING TO FORM ON TREES NEAR US HIGHWAY 61 AND
            FLOWEREE ROAD

0100 PM     ICE STORM        OAK GROVE               32.86N 91.39W
01/14/2013                   WEST CARROLL       LA   LAW ENFORCEMENT

            HEAVY ICE ACCUMULATION ON TREES BROUGHT DOWN A NUMBER OF
            LIMBS AND POWERLINES ACROSS WEST CARROLL PARISH

0100 PM     ICE STORM        EUDORA                  33.12N 91.26W
01/14/2013                   CHICOT             AR   EMERGENCY MNGR

            REPORTS OF 200-300 CUSTOMERS WITHOUT POWER NEAR EUDORA.
            UP TO HALF AN INCH OF ICE ACCUMULATING ON TREES AND
            POWERLINES AND AROUND A QUARTER OF AN INCH OF ICE
            ACCUMULATING ON SOME BRIDGES AND OVERPASSES.

0110 PM     FREEZING RAIN    GREENWOOD               33.52N 90.19W
01/14/2013  E0.00 INCH       LEFLORE            MS   PUBLIC

            ICE FORMING ON TREES...UTILITY LINES AND ROAD SIGNS

0115 PM     FREEZING RAIN    KOSCIUSKO               33.06N 89.59W
01/14/2013  U0.00 INCH       ATTALA             MS   CO-OP OBSERVER

            ICE BEGINNING TO FORM ON TREES

0120 PM     FREEZING RAIN    MABEN                   33.55N 89.08W
01/14/2013  U0.00 INCH       WEBSTER            MS   BROADCAST MEDIA

            FREEZING RAIN AND SLEET. SOME ICE FORMING ON TREES

0120 PM     FREEZING RAIN    HESTERVILLE             33.16N 89.65W
01/14/2013  U0.00 INCH       ATTALA             MS   EMERGENCY MNGR

            ICE BEGINNING TO FORM ON TREES IN THE POSSUMNECK AND
            HESTERVILLE AREAS

0130 PM     FREEZING RAIN    2 E GREENVILLE          33.39N 91.01W
01/14/2013  U0.00 INCH       WASHINGTON         MS   BROADCAST MEDIA

            ICE ON POWER LINES

0135 PM     ICE STORM        WINONA                  33.49N 89.73W
01/14/2013                   MONTGOMERY         MS   PUBLIC

            LARGE TREE LIMBS DOWNED BY ICE. ICE NOW ACCUMULATING ON
            ROADWAYS.

0145 PM     FREEZING RAIN    ACKERMAN                33.31N 89.17W
01/14/2013  U0.00 INCH       CHOCTAW            MS   EMERGENCY MNGR

            ICE ACCUMULATING ON TREES IN CHOCTAW COUNTY

0145 PM     FREEZING RAIN    3 NNW RAYMOND           32.29N 90.44W
01/14/2013  U0.00 INCH       HINDS              MS   EMERGENCY MNGR

            ICE ACCUMULATING ON TREES IN THE RAYMOND AREA

0150 PM     FREEZING RAIN    VICKSBURG               32.33N 90.87W
01/14/2013  U0.00 INCH       WARREN             MS   EMERGENCY MNGR

            ICE ON TREES AND ALONG THE SIDES OF ROADS IN THE
            VICKSBURG/WARREN COUNTY AREA

0150 PM     FREEZING RAIN    CLINTON                 32.34N 90.33W
01/14/2013  U0.00 INCH       HINDS              MS   EMERGENCY MNGR

            ICE BEGINNING TO FORM ON TREES

0200 PM     ICE STORM        VAIDEN                  33.33N 89.75W
01/14/2013                   CARROLL            MS   LAW ENFORCEMENT

            UP TO A QUARTER INCH OF ICE ACCUMULATION ACROSS MUCH OF
            CARROLL COUNTY. LIMBS AND POWERLINES DOWN IN THE CITY OF
            VAIDEN.

0216 PM     ICE STORM        ANGUILLA                32.97N 90.83W
01/14/2013                   SHARKEY            MS   PUBLIC

            PUBLIC AND LAW ENFORCEMENT IN SHARKEY COUNTY REPORT
            SIGNIFICANT ACCUMULATION OF ICE ON TREES AND POWERLINES.
            LIMBS DOWN AND POWER IS REPORTED OUT TO THE ENTIRE TOWN
            OF ANGUILLA. ENTERGY WEBSITE SHOWS OVER 400 CUSTOMERS
            WITHOUT POWER IN AREA.

0258 PM     FREEZING RAIN    2 NW YAZOO CITY         32.88N 90.43W
01/14/2013  E0.00 INCH       YAZOO              MS   LAW ENFORCEMENT

            US HIGHWAY 49 BRIDGE OVER YAZOO RIVER BETWEEN YAZOO CITY
            AND SILVER CITY REPORTED ICED OVER

0300 PM     FREEZING RAIN    KOSCIUSKO               33.06N 89.59W
01/14/2013  E0.10 INCH       ATTALA             MS   CO-OP OBSERVER

            ICE ACCUMULATION MEASURED ON TREES. BRANCHES BENDING FROM
            WEIGHT OF ICE.

0300 PM     ICE STORM        MAYERSVILLE             32.90N 91.04W
01/14/2013                   ISSAQUENA          MS   LAW ENFORCEMENT

            AT LEAST A QUARTER OF AN INCH OF ICE ACCUMULATION ACROSS
            MUCH OF ISSAQUENA COUNTY. POWERLINES DOWN WITH A NUMBER
            OF POWER OUTAGES REPORTED.

0307 PM     ICE STORM        MATHISTON               33.54N 89.13W
01/14/2013                   WEBSTER            MS   LAW ENFORCEMENT

            LARGE LIMBS AND A FEW TREES DOWN ALONG NATCHEZ TRACE NEAR
            CHOCTAW COUNTY LINE.

0325 PM     ICE STORM        WINONA                  33.49N 89.73W
01/14/2013                   MONTGOMERY         MS   BROADCAST MEDIA

            UP TO A QUARTER INCH OF ICE ACCUMULATION ON TREES AND
            METAL SURFACES

0325 PM     ICE STORM        SATARTIA                32.67N 90.54W
01/14/2013                   YAZOO              MS   BROADCAST MEDIA

            TREES DOWN ACROSS SEVERAL ROADS NEAR SATARTIA DUE TO ICE
            ACCUMULATION. SOCIAL MEDIA PICS SHOW HEAVY ICE
            ACCUMULATION OF UP TO A QUARTER OF AN INCH.

0343 PM     ICE STORM        GREENWOOD               33.52N 90.19W
01/14/2013                   LEFLORE            MS   LAW ENFORCEMENT

            APPROXIMATELY ONE-QUARTER OF AN INCH OF ICE ON TREES AND
            POWERLINES AROUND THE COUNTY.

0343 PM     ICE STORM        INDIANOLA               33.45N 90.64W
01/14/2013                   SUNFLOWER          MS   EMERGENCY MNGR

            BRIDGES ARE ICED ACROSS THE COUNTY. POWERLINES AND TREES
            HAVE ABOUT ONE-HALF INCH ICICLES ON THEM.

0343 PM     ICE STORM        RULEVILLE               33.72N 90.55W
01/14/2013                   SUNFLOWER          MS   EMERGENCY MNGR

            TREE AND POWERLINE DOWN NEAR RULEVILLE. LIGHT COATING OF
            ICE ON TREES AND POWERLINES.

0343 PM     ICE STORM        DREW                    33.81N 90.53W
01/14/2013                   SUNFLOWER          MS   LAW ENFORCEMENT

            AROUND A QUARTER AN INCH ICE ACCUMULATION ON TREES AND
            VEHICLES.

0430 PM     ICE STORM        GREENVILLE              33.39N 91.05W
01/14/2013                   WASHINGTON         MS   EMERGENCY MNGR

            ICE ACCUMULATIONS RANGED FROM AROUND A TENTH OF AN INCH
            IN THE NORTHERN HALF OF THE COUNTY TO AROUND ONE-QUARTER
            OF AN INCH IN THE SOUTHERN HALF.

0438 PM     FLASH FLOOD      COLUMBUS                33.51N 88.40W
01/14/2013                   LOWNDES            MS   EMERGENCY MNGR

            STARTING TO DEVELOP FLOODING PROBLEMS WITHIN THE CITY
            LIMITS. DITCHES OVERFLOWING AND SEVERAL STREETS/ROADS
            BARRICADED.

0530 PM     ICE STORM        ELLIOTT                 33.68N 89.75W
01/14/2013                   GRENADA            MS   EMERGENCY MNGR

            ONE QUARTER OF AN INCH OF ICE ON TREES IN THE SOUTHERN
            AND EASTERN PORTIONS OF THE COUNTY. LESSER AMOUNTS OVER
            THE WEST AND NORTHERN PORTIONS.

0536 PM     FREEZING RAIN    4 W ACKERMAN            33.31N 89.24W
01/14/2013  E0.10 INCH       CHOCTAW            MS   TRAINED SPOTTER

            NUMBER OF LIMBS COMING DOWN ON CUTTS RD.

0538 PM     FREEZING RAIN    4 WSW ACKERMAN          33.29N 89.24W
01/14/2013  E0.10 INCH       CHOCTAW            MS   TRAINED SPOTTER

            ICE ACCUMULATION IN TREES.

0542 PM     FREEZING RAIN    LEXINGTON               33.12N 90.05W
01/14/2013  E0.10 INCH       HOLMES             MS   EMERGENCY MNGR

            ACCUMULATED ON TREES AND POWERLINES.

0542 PM     FREEZING RAIN    BELZONI                 33.18N 90.49W
01/14/2013  E0.20 INCH       HUMPHREYS          MS   EMERGENCY MNGR

            APPROX ONE TO TWO TENTHS OF AN INCH OF ICE ON
            TREES...POWERLINES AND VEHICLES.

0559 PM     ICE STORM        CLEVELAND               33.74N 90.73W
01/14/2013                   BOLIVAR            MS   CO-OP OBSERVER

            ICE ACCUMULATED BETWEEN ONE-QUARTER AND THREE-EIGHTHS AN
            INCH ON TREES AND POWERLINES.

0606 PM     FREEZING RAIN    GRENADA                 33.78N 89.81W
01/14/2013  E0.10 INCH       GRENADA            MS   LAW ENFORCEMENT

            ACCUMULATION ON TREES AND POWERLINES.

&&

BYRD
Local storm report, Jan 14, 6:42 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CST MON JAN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      GLUCKSTADT              32.52N 90.10W
01/14/2013                   MADISON            MS   EMERGENCY MNGR

            FLASH FLOODING REPORTED ON SMITH-CARR RD...SOWELL RD...
            AND ALONG HWY 22 CLOSE TO FLORA.

&&

BYRD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 7:58 PM CSTRiver Flood WarningJANLeake8 days
Jan 14, 8:03 PM CSTRiver Flood WarningJANLowndes4 days
Jan 15, 4:14 AM CSTFlash Flood WatchJANAttala, Choctaw, Claiborne, Clay, Copiah, Hinds and 17 more26 hr
Jan 15, 9:40 AM CSTRiver Flood WarningJANLeake8 days
Jan 15, 9:40 AM CSTRiver Flood WarningJANHinds, Rankin10 days

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.